RT Journal Article T1 Embedding knots in trivial knots A1 Montesinos Amilibia, José María A1 González Acuña, Francisco Javier AB The authors show that every knot can be embedded in codimension two in a trivial knot, and they derive corresponding theorems about embedding branched coverings in codimension two. These results (and generalizations) were obtained previously by the reviewer and by W. D. Neumann [Topology 16 (1977), no. 4, 369–393. PB Cambridge Univ. Press SN 0024-6093 YR 1982 FD 1982-05 LK https://hdl.handle.net/20.500.14352/64703 UL https://hdl.handle.net/20.500.14352/64703 DS Docta Complutense RD 4 abr 2025